# SDR USAA2010021290356

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 26,774 hours, 16,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2178 - LGA-DCA - EMERGENCY EQUIPMENT - AFT MEGAPHONE MAINTENANCE DATE EXPIRED.  REMOVED AND REPLACED AFT MEGAPHONE.  OPERATIONAL CHECK WAS GOOD.
